Alert archive / Michigan / Wind Advisories in 2007
Wind Advisory 8, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this wind advisory at Oct 19, 2007, 4:38 AM EDT for 6 counties in Michigan. It took effect at Oct 19, 2007, 6:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2007, 4:38 AM EDT (08:38 UTC)
- In effect from
- Oct 19, 2007, 6:00 AM EDT
- Expired
- Oct 19, 2007, 8:00 PM EDT
- In force
- 14 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 374 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRR 190838 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 438 AM EDT FRI OCT 19 2007 ...WIND ADVISORY IN EFFECT... .WINDS WILL INCREASE ALONG THE LAKESHORE TODAY AS LOW PRESSURE STRENGTHENS TO THE WEST. MIZ037-043-050-056-191645- /O.NEW.KGRR.WI.Y.0008.071019T1000Z-071020T0000Z/ MASON-OCEANA-MUSKEGON-OTTAWA- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON 438 AM EDT FRI OCT 19 2007 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. SOUTHWEST WINDS GUSTING TO 45 MPH CAN BE EXPECTED TODAY BEFORE DIMINISHING TOWARD SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS73 KGRR 191622 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1222 PM EDT FRI OCT 19 2007 ...WIND ADVISORY IN EFFECT THIS AFTERNOON... .BREEZY CONDITIONS EXPECTED TODAY WITH STRONG GUSTS ALONG THE LAKE MICHIGAN COAST. A STRONG AREA OF LOW PRESSURE IS MOVING NORTHEAST THROUGH THE GREAT LAKES REGION...WITH TIGHT PRESSURE GRADIENT IN PLACE ACORSS THE STATE. SOUTHWEST TO WEST WINDS OVER LAKE MICHIGAN ARE PRODUCING THE STRONGEST WINDS ALONG THE LAKE MICHIGAN COAST. WINDS OF 20 TO 30 MPH WILL BE COMMON WITH GUSTS TO AROUND 45 MPH. MIZ064-071-200000- /O.EXA.KGRR.WI.Y.0008.000000T0000Z-071020T0000Z/ ALLEGAN-VAN BUREN- INCLUDING THE CITIES OF...HOLLAND...SOUTH HAVEN 1222 PM EDT FRI OCT 19 2007 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. SOUTHWEST WINDS GUSTING TO 45 MPH CAN BE EXPECTED TODAY BEFORE DIMINISHING SOMEWHAT TOWARD SUNSET. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ037-043-050-056-200000- /O.CON.KGRR.WI.Y.0008.000000T0000Z-071020T0000Z/ MASON-OCEANA-MUSKEGON-OTTAWA- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON 1222 PM EDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. SOUTHWEST WINDS GUSTING TO 45 MPH CAN BE EXPECTED TODAY BEFORE DIMINISHING SOMEWHAT TOWARD SUNSET. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DUKE
000 WWUS73 KGRR 191957 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 357 PM EDT FRI OCT 19 2007 ...WIND ADVISORY IN EFFECT ALONG THE LAKESHORE THROUGH 800 PM... .BREEZY CONDITIONS WILL CONTINUE THIS EVENING WITH STRONG GUSTS ALONG THE LAKE MICHIGAN COAST. A STRONG AREA OF LOW PRESSURE WILL MOVE FROM NEAR LAKE SUPERIOR THIS EVENING TOWARD HUDSON BAY OVERNIGHT. THE WINDS WILL BEGIN TO SUBSIDE SOMEWHAT AFTER DARK. SOUTHWEST TO WEST WINDS OVER LAKE MICHIGAN ARE PRODUCING THE STRONGEST WINDS ALONG THE LAKE MICHIGAN COAST. WINDS OF 20 TO 30 MPH WILL BE COMMON WITH GUSTS TO AROUND 45 MPH AT TIMES FROM COVERT AND SOUTH HAVEN....NORTH THROUGH HOLLAND....MUSKEGON AND LUDINGTON. MIZ037-043-050-056-064-071-200000- /O.CON.KGRR.WI.Y.0008.000000T0000Z-071020T0000Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... HOLLAND...SOUTH HAVEN 357 PM EDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. SOUTHWEST WINDS GUSTING TO AROUND 45 MPH CAN BE EXPECTED THROUGH 800 PM BEFORE DIMINISHING AFTER DARK. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DUKE
000 WWUS73 KGRR 200006 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 806 PM EDT FRI OCT 19 2007 ...WIND ADVISORY HAS EXPIRED... .AS THE STRONG LOW OVER EASTERN LAKE SUPERIOR CONTINUES TO MOVE EAST...LOW LEVEL WINDS WILL GRADUALLY DECREASE. MIZ037-043-050-056-064-071-200115- /O.EXP.KGRR.WI.Y.0008.000000T0000Z-071020T0000Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... HOLLAND...SOUTH HAVEN 806 PM EDT FRI OCT 19 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. GUSTY WEST WINDS WILL STILL BE COMMON TONIGHT BUT WILL REMAIN BELOW ADVISORY CRITERIA. AS A RESULT...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Oct 19, 3:50 AM EDT, 48 minutes earlier.
Area forecast discussion, Oct 19, 3:50 AM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 350 AM EDT FRI OCT 19 2007 LATEST UPDATE...ALL BUT AVIATION... .SYNOPSIS...(350 AM EDT FRI OCT 19 2007) A BRIEF PERIOD OF COOLER WEATHER IS EXPECTED TODAY AND SATURDAY BEFORE TEMPERATURES RETURN TO ABOVE NORMAL READINGS ON SUNDAY. AN UPPER LOW OVER LAKE SUPERIOR WILL GENERATE CLOUDS AND SCATTERED SHOWERS TODAY AND TONIGHT. && .SHORT TERM...(350 AM EDT FRI OCT 19 2007) FORECAST CONCERNS MAINLY DEAL WITH WIND POTENTIAL TODAY AND PCPN TRENDS THROUGH THE SHORT TERM. DEEP SFC LOW NEAR DLH WILL DEEPEN A LITTLE MORE TODAY. A TIGHT GRADIENT WILL MOVE INTO THE REGION WITH DECENT COLD AIR ADVECTION. THAT SHOULD LEAD TO BREEZY CONDITIONS TODAY...ESPECIALLY ALONG THE LAKESHORE WHERE GALES ARE EXPECTED. BUFKIT SHOWS THAT WE/LL MIX INTO THE 40KT RANGE TODAY WHICH LEADS ME TO BELIEVE WE NEED A WIND ADVISORY ALONG THE LAKESHORE NORTH OF HOLLAND. SREF POPS...WHICH HAVE BEEN DOING VERY GOOD...SHOW PCPN MOVING BACK INTO THE CWA AFTER 15Z AS SCT/NUMEROUS SHOWERS IN THE CYCLONIC WRAP AROUND FLOW. THIS PATTERN SHOULD RELAX TONIGHT AS SHORT WAVE RIDGING MOVES IN FROM THE WEST. ANOTHER LOW WILL GATHER STRENGTH IN THE PLAINS SATURDAY AND GENERATE A STRONG SOUTHWEST FLOW AGAIN LATE SATURDAY INTO SUNDAY. SUNDAY/S TEMPS SHOULD BE 15 DEGREES OR SO ABOVE NORMAL. && .LONG TERM...(350 AM EDT FRI OCT 19 2007) THE STRONG UPPER LEVEL JET STREAK CURRENTLY ENTERING THE WRN U.S. WILL BECOME A SOUTHWEST JET IN THE PLAINS BY MONDAY. A SURFACE LOW WILL FORM IN THE LOWER PLAINS IN RESPONSE TO THIS FEATURE AND DRAW UP SOME GULF MOISTURE ALONG THE FRONTAL ZONE INTO THE UPPER MS VALLEY. CONFIDENCE IS INCREASING THAT THIS SURFACE LOW WILL TRACK CLOSE ENOUGH TO SOUTHWEST LOWER MI MON INTO TUE TO PRODUCE SOME RAIN AS THE GFS/ECMWF AND CANADIAN GLOBAL SHOW BETTER AGREEMENT ON THIS SCENARIO. I HAVE INCREASED POPS FOR EARLY NEXT WEEK AND BUMPED UP TEMPERATURES SLIGHTLY. && .AVIATION...(155 AM EDT FRI OCT 19 2007) BROKEN LINE RW/TRW WILL CLEAR JXN AND LAN BY 08Z. AFTER THAT CLEARING WILL MOVE IN FROM THE WEST BEFORE DAYBREAK. WRAP AROUND CLOUDS SHOULD BRING MOST LOCATIONS DOWN TO MVFR OR LOWER BY 18Z FRI. RAIN WILL ALSO RETURN BY 18Z FOR MOST LOCATIONS. RATHER GUSTY WINDS EXPECTED NEAR THE LAKESHORE. IMPROVEMENT TO VFR IS EXPECTED AFTER 00Z. && .MARINE...(350 AM EDT FRI OCT 19 2007) GALE FORCE WINDS WILL MOVE INTO THE NEARSHORE WATERS TODAY NORTH OF HOLLAND. WE/LL INCLUDE A GALE WARNING TO ACCOUNT FOR THIS. && .HYDROLOGY...(350 AM EDT FRI OCT 19 2007) AREA STREAMS AND RIVERS SHOULD BE ABLE TO HOLD RUNOFF FROM LAST NIGHT/S RAIN. ADDITIONAL RAINFALL WILL TOTAL LESS THAN A QUARTER INCH. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...WIND ADVISORY TODAY FOR MASON...OCEANA...MUSKEGON...OTTAWA COUNTIES. LM...GALE WARNING FROM HOLLAND TO MANISTEE THROUGH THIS EVENING. SMALL CRAFT ADVISORY FROM ST JOE TO HOLLAND THROUGH THIS EVENING. && SYNOPSIS: 93 SHORT TERM: 93 LONG TERM: MJS AVIATION: MJS MARINE: 93 HYDROLOGY: 93
Hazardous weather outlook, Oct 18, 12:41 PM EDT, 15 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1241 PM EDT THU OCT 18 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-190945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHPM-VAN BUREN-KALPMAZOO-CALHOUN-JACKSON- 1241 PM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ORGANIZED LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER ILLINOIS AND INDIANA BY THE MID TO LATE AFTERNOON HOURS. THIS COMPLEX OF STORMS WILL MOVE NORTHEAST INTO LOWER MICHIGAN EARLY THIS EVENING. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM ROUGHLY 6 PM THIS EVENING UNTIL 1 PM FRIDAY MORNING. DPMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN THREAT...HOWEVER THERE IS ALSO A RISK OF TORNADOES. THE HIGHEST POTENTIAL FOR SEVERE STORMS WILL BE SOUTH OF A MUSKEGON TO BIG RAPIDS TO MT. PLEASANT LINE...ALTHOUGH SEVERE STORMS ARE ALSO POSSIBLE NORTH OF THIS LINE. SOUTH WINDS OF 30 TO 40 MPH ARE ALSO EXPECTED THIS AFTERNOON WITH WIND GUSTS TO 50 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LMZ844>849-190945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1241 PM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ORGANIZED LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER ILLINOIS AND INDIANA BY THE MID TO LATE AFTERNOON HOURS. THIS COMPLEX OF STORMS WILL MOVE NORTHEAST INTO LOWER MICHIGAN THIS EVENING. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM ROUGHLY 6 PM THIS EVENING UNTIL 1 PM FRIDAY MORNING. DPMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN THREAT...HOWEVER THERE IS ALSO A RISK OF TORNADIC WATERSPOUTS. SOUTHERLY WINDS OF AROUND 30 KNOTS CAN BE EXPECTED THIS AFTERNOON AND TONIGHT. WAVES OF 4 TO 7 FEET ARE EXPECTED. THIS WILL CREATE A HAZARD TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOUTHWEST WINDS TO 30 KNOTS WILL CONTINUE DURING THE DAY ON FRIDAY...BEFORE DIMINISHING TO WEST 10 TO 20 KNOTS LATE ON FRIDAY NIGHT. WAVES OF 5 TO 8 FEET CAN BE EXPECTED ON FRIDAY BEFORE SUBSIDING TO 3 TO 6 FEET LATE FRIDAY NIGHT. THESE CONDITIONS WILL CONTINUE TO POSE A HAZARD TO SMALL CRAFT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. NJJ/JK
In the hours before
Local storm report, Oct 18, 11:19 PM EDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1119 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM TORNADO 2 SSE WILLIAMSTON 42.66N 84.27W
10/18/2007 INGHAM MI EMERGENCY MNGR
POSSIBLE TORNADO TOUCHED DOWN ON INTERSTATE 96 NEAR MILE
MARKER 116 OVERTURNED A SIMI WITH PEOPLE TRAPPED AROUND
1031 PM. IT THEM MOVED NORTH NORTHEAST INTO WILLIAMSTON
BEFORE LIFTING. PLYMOUTH LANDING SUBDIVISION HAD SEVERAL
HOMES DAMAGED. THE TORNADO LIFTED AROUND 1034 PM.
&&
BMARINOLocal storm report, Oct 18, 11:48 PM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1148 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL PORTAGE 42.20N 85.59W
10/18/2007 E0.75 INCH KALAMAZOO MI TRAINED SPOTTER
&&
OSTUNOLocal storm report, Oct 19, 12:14 AM EDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1214 AM EDT FRI OCT 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND GST 2 E BELLEVUE 42.44N 84.98W
10/18/2007 E68 MPH EATON MI STORM CHASER
WIND HAS BLOWN DOWN SOME TREE BRANCHES.
&&
BMARINOLocal storm report, Oct 19, 12:17 AM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1217 AM EDT FRI OCT 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM MARINE TSTM WIND MUSKEGON 43.23N 86.26W
10/18/2007 M55.00 MPH MUSKEGON MI MESONET
GLERL MET STATION AT MUSKEGON REPORTED A WIND GUST TO 55
MPH
0650 PM TSTM WND GST 1 WNW HASTINGS 42.66N 85.31W
10/18/2007 E50.00 MPH BARRY MI TRAINED SPOTTER
0652 PM HAIL PLAINWELL 42.45N 85.64W
10/18/2007 E0.88 INCH ALLEGAN MI LAW ENFORCEMENT
0703 PM MARINE TSTM WIND 8 NW LUDINGTON 44.04N 86.56W
10/18/2007 M41.00 MPH LMZ849 MI MESONET
BIG SABLE POINT MESONET REPORTED A WIND GUST TO 41 MPH.
0706 PM MARINE TSTM WIND LUDINGTON 43.96N 86.44W
10/18/2007 M46.00 MPH MASON MI MESONET
LUDINGTON MARINE MESONET HAD A WIND GUST TO 46 MPH.
0709 PM HAIL HASTINGS 42.65N 85.29W
10/18/2007 E0.88 INCH BARRY MI CO-OP OBSERVER
0716 PM HEAVY RAIN HASTINGS 42.65N 85.29W
10/18/2007 E1.00 INCH BARRY MI TRAINED SPOTTER
ON M37 IN THE TOWN OF HASTINGS...IN FRONT OF THE KMART...
THERE IS WATER UP TO 3 INCHES DEEP IN THE MIDDLE OF THE
ROAD. CARS ARE DRIVING THROUGH THE WATER ON THE ROAD.
0716 PM HAIL 1 NE HASTINGS 42.66N 85.27W
10/18/2007 E0.50 INCH BARRY MI STORM CHASER
0719 PM FUNNEL CLOUD 7 E HASTINGS 42.65N 85.15W
10/18/2007 BARRY MI CO-OP OBSERVER
0735 PM HAIL 1 N VESTABURG 43.41N 84.91W
10/18/2007 E0.75 INCH MONTCALM MI TRAINED SPOTTER
0741 PM FUNNEL CLOUD 2 E MULLIKEN 42.76N 84.86W
10/18/2007 EATON MI EMERGENCY MNGR
0750 PM HAIL PORTAGE 42.20N 85.59W
10/18/2007 E0.75 INCH KALAMAZOO MI TRAINED SPOTTER
0751 PM HAIL MOUNT PLEASANT 43.61N 84.75W
10/18/2007 E0.75 INCH ISABELLA MI TRAINED SPOTTER
0752 PM TSTM WND DMG MOUNT PLEASANT 43.61N 84.75W
10/18/2007 ISABELLA MI EMERGENCY MNGR
ONE 3 FOOT DIAMETER HEALTHY MAPLE TREE DOWN AT WISCONSIN
AND LANSING STREETS.
0801 PM TSTM WND GST BRECKENRIDGE 43.41N 84.48W
10/18/2007 M56.00 MPH GRATIOT MI MESONET
0803 PM TSTM WND GST GRAND HAVEN 43.06N 86.22W
10/18/2007 M56.00 MPH OTTAWA MI MESONET
0812 PM TSTM WND GST 2 W HOLLAND 42.77N 86.14W
10/18/2007 M71.00 MPH ALLEGAN MI MESONET
SPYGLASS CONDO MESONET MEASURED WIND SPEED
0814 PM TSTM WND GST HOLLAND 42.77N 86.10W
10/18/2007 E50.00 MPH OTTAWA MI TRAINED SPOTTER
CENTRAL AND 6TH STREETS
0815 PM MARINE TSTM WIND MUSKEGON 43.23N 86.26W
10/18/2007 M48.00 MPH MUSKEGON MI MESONET
GLERLL MET STATION REPORTED A WIND GUST OF 48 MPH
0820 PM HAIL HOLLAND 42.77N 86.10W
10/18/2007 E0.75 INCH OTTAWA MI PUBLIC
3/4 INCH HAIL AT CHICAGO DRIVE AND WAVERLY
0830 PM TSTM WND GST HUDSONVILLE 42.87N 85.86W
10/18/2007 M54.00 MPH OTTAWA MI EMERGENCY MNGR
0838 PM TSTM WND GST SPARTA 43.16N 85.71W
10/18/2007 M49.00 MPH KENT MI TRAINED SPOTTER
PEA SIZE HAIL AND WIND GUSTS TO 49 PM
0840 PM HAIL SARANAC 42.93N 85.21W
10/18/2007 M1.00 INCH IONIA MI TRAINED SPOTTER
0852 PM HAIL HOLLAND 42.77N 86.10W
10/18/2007 E0.88 INCH OTTAWA MI EMERGENCY MNGR
0853 PM TSTM WND DMG 2 W MORLEY 43.49N 85.49W
10/18/2007 MECOSTA MI LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN AT 220TH AND 1 MILE ROAD
0910 PM TSTM WND GST 3 E GRAND JUNCTION 42.40N 86.01W
10/18/2007 M68.00 MPH VAN BUREN MI TRAINED SPOTTER
WIND GUSTS TO 68 MPH BLEW DOWN A FEW TREE BRANCHES. THERE
WAS ALSO HALF INCH HAIL.
0929 PM TSTM WND GST PORTAGE 42.20N 85.59W
10/18/2007 M55.00 MPH KALAMAZOO MI AMATEUR RADIO
WIND GUSTS TO 55 MPH AND HALF INCH HAIL REPORTED.
0929 PM LIGHTNING GRAND LEDGE 42.75N 84.75W
10/18/2007 EATON MI LAW ENFORCEMENT
POWER LINE DOWN FROM LIGHTNING STRIKE.
1031 PM TORNADO 2 SSE WILLIAMSTON 42.66N 84.27W
10/18/2007 INGHAM MI EMERGENCY MNGR
POSSIBLE TORNADO TOUCHED DOWN ON INTERSTATE 96 NEAR MILE
MARKER 116 AND OVERTURNED A SEMI WITH PEOPLE TRAPPED
AROUND 1031 PM. IT THEN MOVED NORTH NORTHEAST INTO
WILLIAMSTON BEFORE LIFTING. PLYMOUTH LANDING SUBDIVISION
HAD SEVERAL HOMES DAMAGED AND THE TORNADO LIFTED AROUND
1034 PM.
1130 PM TSTM WND GST 2 E BELLEVUE 42.44N 84.98W
10/18/2007 E68.00 MPH EATON MI STORM CHASER
WIND HAS BLOWN DOWN SOME TREE BRANCHES.
&&
BMARINOThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 8:01 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Isabella | 14 min |
| Oct 18, 8:01 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo, Van Buren | 21 min |
| Oct 18, 8:18 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Muskegon, Ottawa | 42 min |
| Oct 18, 8:19 PM EDT | Special Weather Statement | GRR | Newaygo | 56 min |
| Oct 18, 8:28 PM EDT | Special Marine Warning | GRR | 62 min | |
| Oct 18, 8:30 PM EDT | Special Weather Statement | GRR | Gratiot | 30 min |
| Oct 18, 8:41 PM EDT | Special Weather Statement | GRR | Mecosta, Montcalm, Newaygo | 64 min |
| Oct 18, 8:45 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Ottawa | 45 min |
| Oct 18, 8:48 PM EDT | Tornado Warning | GRR | Eaton, Ingham | 27 min |
| Oct 18, 8:54 PM EDT | Severe Thunderstorm Warning | GRR | Montcalm | 51 min |
| Oct 18, 8:56 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo, Van Buren | 49 min |
| Oct 18, 8:58 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 27 min |
| Oct 18, 9:00 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 15 min |
| Oct 18, 9:02 PM EDT | Severe Thunderstorm Warning | GRR | Isabella, Mecosta | 33 min |
| Oct 18, 9:09 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Muskegon, Ottawa | 51 min |
| Oct 18, 9:16 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Kalamazoo, Van Buren | 44 min |
| Oct 18, 9:20 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Gratiot, Isabella, Montcalm | 55 min |
| Oct 18, 9:37 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Ottawa | 38 min |
| Oct 18, 9:39 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Montcalm | 42 min |
| Oct 18, 9:59 PM EDT | Tornado Warning | GRR | Kalamazoo | 31 min |
| Oct 18, 10:04 PM EDT | Tornado Warning | GRR | Calhoun, Eaton, Ingham, Jackson | 26 min |
| Oct 18, 10:25 PM EDT | Tornado Warning | GRR | Calhoun | 35 min |
| Oct 18, 10:27 PM EDT | Special Weather Statement | GRR | Isabella | 33 min |
| Oct 18, 10:29 PM EDT | Tornado Warning | GRR | Ingham | 16 min |
| Oct 18, 10:36 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Isabella | 24 min |
| Oct 18, 10:45 PM EDT | Tornado Warning | GRR | Ingham | 15 min |
| Oct 18, 11:04 PM EDT | Severe Thunderstorm Warning | GRR | Eaton | 21 min |
| Oct 18, 11:09 PM EDT | Tornado Warning | GRR | Calhoun | 36 min |
| Oct 18, 11:25 PM EDT | Tornado Warning | GRR | Calhoun | 38 min |
| Oct 18, 11:35 PM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ingham | 40 min |
| Oct 18, 11:52 PM EDT | Tornado Warning | GRR | Ingham, Jackson | 23 min |
| Oct 19, 12:07 AM EDT | Severe Thunderstorm Warning | GRR | Ingham | 38 min |
| Oct 19, 12:20 AM EDT | Tornado Warning | GRR | Ingham | 25 min |
Nearby
Wind Advisories in Michigan, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.